# SDR 95UAL900063

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1839U
- Make and model: Doug DC-10-10
- Aircraft serial: 46633
- Engine: Ge CF66D
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 19697
- Condition: Failed
- Location: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AILERON CONTROL SYSTEM FRICTION CHECK, THERE WAS AN ADVERSE SPOILER DEPLOYMENT.  REPLACED RT AILERON CABLE TURNAROUND PULLEY.
